Humira - has anyone had side effects including head & body jerking, anxiety & vision problems?
- 6 Aug 2012 by margetennyson
- humira, anxiety, generalized anxiety disorder, side effect, vision
I have been on Humira for 2 months now and would like to know if anybody has ever experienced head body jerking, extreme emotional anxiety over the side effects of this drug, and vision problems. If so, please let me know if these symptoms warrant discontinuing this drug. Thanks so much.
7 Aug 2012
I don't think it matters, call your doc as soon as you can and let them know what's going on. Sounds like some heavy duty side effects. I would be wondering the same thing myself.
Peace and prayers,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i am having every reaction listed on rxlist if the the drug gets into your bloodstream. anxiety attacks, heaaches, dizziness, weak legs, thirsty, ...
1 answer • 30 Jul 2010
Hi, I've been precribed seroquel 150 mg to treat my major depression, PTSD and mood swings. I've been on it for several months already. ...
6 answers • 11 Jul 2011
I started Wellbutrin 4 days ago and I have been experiencing some weird side effects. I feel like my whole body is swirling and I get this heavy ...
10 answers • 18 Sep 2011
I am taking lexapro for my anxiety. I have been on the medication for 3 months. I have memory problems, I stare in to space, I am week some days,I ...
2 answers • 29 Jul 2013
I was on pregabalin 75mg twice a day for roughly 3 and a half months for severe anxiety. The pregabalin didn't really help me and the side ...
4 answers • 25 Jan 2014